# SDR DLL16950382

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 884
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE CABIN FLOOR BEAM LOWER SURFACE OF UPPER CAP WAS CORRODED AT SEVERAL FASTENER HOLES FS 884 RBL10.  MANUFACTURED AND INSTALLED REPAIR PARTS PER SRM 53-21-00 PG 849-852
